# SDR AU960478

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 39108703082
- Condition: Blocked
- Location: Fuel Indication
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT FUEL QUANTITY INDICATOR OVERREADING BY 125LBS IN THE LOWER END RANGE - INVESTIGATION FOUND NO5 FUEL CELL (COLLECTOR TANK) FUEL QUANTITY CAPACITANCE PROBE LOWER DRAIN HOLE BLOCKED WITH  FOREIGN MATERIAL
